RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 475, Number 1, Pages 17–23 (Mi dan31814)  

Boundedness of quasilinear integral operators of iterated type with Oinarovís kernel on the cone of monotone functions

V. D. Stepanov, G. È. Shambilova

Peoples Friendship University of Russia, Moscow

Funding Agency Grant Number
Russian Science Foundation 16-41-02004


DOI: https://doi.org/10.7868/S0869565217190045


English version:
Doklady Mathematics, 2017, 96:1, 315–320

Bibliographic databases:

Received: 15.03.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan31814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019